American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20N05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Alexander Grishkov, Michael Kinyon and Gábor P. Nagy. Solvability of commutative automorphic loops. Proc. Amer. Math. Soc. 142 (2014) 3029-3037.
Abstract, references, and article information
View Article: PDF

[2] Luise-Charlotte Kappe. Finite coverings: A journey through groups, loops, rings and semigroups. Contemporary Mathematics 611 (2014) 79-88.
Book volume table of contents
View Article: PDF

[3] Georgia Benkart, Sara Madariaga and José M. Pérez-Izquierdo. Hopf algebras with triality. Trans. Amer. Math. Soc. 365 (2013) 1001-1023.
Abstract, references, and article information
View Article: PDF

[4] A. Grishkov, P. Plaumann and L. Sabinina. The structure of free automorphic Moufang loops. Proc. Amer. Math. Soc. 140 (2012) 2209-2214.
Abstract, references, and article information
View Article: PDF

[5] Přemysl Jedlička, Michael Kinyon and Petr Vojtěchovský. The structure of commutative automorphic loops. Trans. Amer. Math. Soc. 363 (2011) 365-384. MR 2719686.
Abstract, references, and article information
View Article: PDF

[6] Aleš Drápal. A simplified proof of Moufang’s theorem. Proc. Amer. Math. Soc. 139 (2011) 93-98. MR 2729073.
Abstract, references, and article information
View Article: PDF

[7] Brent L. Kerby and Jonathan D. H. Smith. Quasigroup automorphisms and the Norton-Stein complex. Proc. Amer. Math. Soc. 138 (2010) 3079-3088. MR 2653932.
Abstract, references, and article information
View Article: PDF

[8] Gábor P. Nagy. A class of finite simple Bol loops of exponent 2. Trans. Amer. Math. Soc. 361 (2009) 5331-5343. MR 2515813.
Abstract, references, and article information
View Article: PDF

[9] Michael K. Kinyon, J. D. Phillips and Petr Vojtechovsky. When is the commutant of a Bol loop a subloop?. Trans. Amer. Math. Soc. 360 (2008) 2393-2408. MR 2373318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ales Drápal. Structural interactions of conjugacy closed loops. Trans. Amer. Math. Soc. 360 (2008) 671-689. MR 2346467.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Maks A. Akivis and Vladislav V. Goldberg. Local algebras of a differential quasigroup. Bull. Amer. Math. Soc. 43 (2006) 207-226. MR 2216110.
Abstract, references, and article information
View Article: PDF

[12] Thomas Zaslavsky. Quasigroup associativity and biased expansion graphs. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 13-18. MR 2200950.
Abstract, references, and article information
View Article: PDF

[13] Michael Aschbacher, Michael K. Kinyon and J. D. Phillips. Finite Bruck loops. Trans. Amer. Math. Soc. 358 (2006) 3061-3075. MR 2216258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Michael K. Kinyon and J. D. Phillips. Commutants of Bol loops of odd order. Proc. Amer. Math. Soc. 132 (2004) 617-619. MR 2019935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ivan P. Shestakov. Moufang loops and alternative algebras. Proc. Amer. Math. Soc. 132 (2004) 313-316. MR 2022350.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Michael K. Kinyon, Kenneth Kunen and J. D. Phillips. Every diassociative A-loop is Moufang. Proc. Amer. Math. Soc. 130 (2002) 619-624. MR 1866009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Kenneth Kunen. The structure of conjugacy closed loops. Trans. Amer. Math. Soc. 352 (2000) 2889-2911. MR 1615991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Edgar G. Goodaire and César Polcino Milies. Finite subloops of units in an alternative loop ring. Proc. Amer. Math. Soc. 124 (1996) 995-1002. MR 1350945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Edgar G. Goodaire. The radical of a modular alternative loop algebra . Proc. Amer. Math. Soc. 123 (1995) 3289-3299. MR 1283551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Thomas M. Richardson. Local subgroups of the Monster and odd code loops . Trans. Amer. Math. Soc. 347 (1995) 1453-1531. MR 1266532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Gary F. Birkenmeier, C. Brad Davis, Kevin J. Reeves and Sihai Xiao. Is a semidirect product of groups necessarily a group? . Proc. Amer. Math. Soc. 118 (1993) 689-692. MR 1157998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Edgar G. Goodaire and César Polcino Milies. Torsion units in alternative loop rings . Proc. Amer. Math. Soc. 107 (1989) 7-15. MR 953005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] R. Artzy. Inverse-cycles in weak-inverse loops . Proc. Amer. Math. Soc. 68 (1978) 132-134. MR 0463340.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Phullendu Das. Isotopy of abelian quasigroups . Proc. Amer. Math. Soc. 63 (1977) 317-323. MR 0498949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] B. L. Sharma. Left loops which satisfy the left Bol identity . Proc. Amer. Math. Soc. 61 (1976) 189-195. MR 0422480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Orin Chein. Moufang loops of small order. I . Trans. Amer. Math. Soc. 188 (1974) 31-51. MR 0330336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Orin Chein and D. A. Robinson. An ``extra'' law for characterizing Moufang loops . Proc. Amer. Math. Soc. 33 (1972) 29-32. MR 0292987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1